I was on clonazapam for 14 years..slowly weaned my self off. Was off for 3 months doing great. I started having ringing in my ears. ENT Doc put me on 0.25 MG of xanax he thought I was gritting my teeth. Now my panic attacks are back, can't sleep, freezing, shaky etc. Needless to say i am now back on clonazapam 1/2 -0.5 What could cause this? Please help I'm desperate! ! Could this be a bad reaction? I even turned red in the face, hands and legs! I'm dying!
I don't think you're going to die over it. You were having a good few months and stopped the med. Of course it will come back. Anxiety, panic attacks and depression aren't cured by the meds, the symptoms are treated.
Well, you're not dying and talk like that isn't going to help you. 12 years you would need supervised gradual reduction of a minimum of 6-8 months, then to go back on it again? Any wonder your system is freaking out. A recovery program properly executed and a new circle of care (Dr) would be the best bet based only on what you posted.
It wasn't by choice that I went back on benzos. ENT said it would help..I didn't even know it was a benzo. I was fine until the xanax. I've only been on the clonazapam for a little over a week. I however have had no sleep from endless panic. Not sure what to do at this point. Suggestions?
I suggest you get a second opinion as benzos can cause tinnitus (ringing , noise in the ear)You may have a disease called Mnire’s, but benzos is not a good idea in my opinion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Updated 22 Sep 2018 • 1 answer
Updated 26 Apr 2017 • 2 answers
Updated 7 days ago • 8 answers
Updated 7 Oct 2018 • 6 answers
Updated 25 Sep 2018 • 3 answers